Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Function algebras, means, and fixed points


Author: Theodore Mitchell
Journal: Trans. Amer. Math. Soc. 130 (1968), 117-126
MSC: Primary 46.20
DOI: https://doi.org/10.1090/S0002-9947-1968-0217577-8
MathSciNet review: 0217577
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509-544. MR 0092128 (19:1067c)
  • [2] -, Fixed-point theorems for compact convex sets, Illinois J. Math. 5 (1961), 585-590. MR 0138100 (25:1547)
  • [3] -, Correction to my paper ``Fixed-point theorems for compact convex sets," Illinois J. Math. 8 (1964), 713. MR 0169210 (29:6463)
  • [4] -, Normed linear spaces, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, 1962.
  • [5] N. Dunford and J. T. Schwartz, Linear operators, Part I, Pure and Appl. Math. No. 7, Interscience, New York, 1958.
  • [6] E. Granirer, Extremely amenable semigroups, Math. Scand. 17 (1965), 177-197. MR 0197595 (33:5760)
  • [7] -, Extremely amenable semigroups. II, Math. Scand. (to appear). MR 0212551 (35:3422)
  • [8] -, On the invariant mean on topological semigroups and on topological groups, Pacific J. Math. 15 (1965), 107-140. MR 0209388 (35:286)
  • [9] E. Hewitt, On two problems of Urisohn, Ann. of Math. (2) 47 (1946), 503-509. MR 0017527 (8:165g)
  • [10] J. L. Kelley and I. Namioka (et al.), Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [11] T. Mitchell, Fixed points and multiplicative left invariant means, Trans. Amer. Math. Soc. 122 (1966), 195-202. MR 0190249 (32:7662)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.20

Retrieve articles in all journals with MSC: 46.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0217577-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society